RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 56, Issue 4  


Solution of the model Lagerstrom problem
K. Alymkulov, Zh. Tolubaev
3
Klein polyhedrals for two cubic Davenport forms
A. D. Bruno, V. I. Parusnikov
9
On the independent axiomatizability of quasimanifolds of universal algebras
A. I. Budkin
28
On uniqueness of the additive segment functions and trigonometric series
S. Galstyan
38
On classification of finite metric spaces
A. G. Ganyushkin, V. V. Tsvirkunov
48
The reconstruction of a differential operator by its spectrum
I. M. Guseinov, I. M. Nabiev
59
Sequential regularizability in the sense of Maslov for improperly posed problems
E. N. Domanskii
67
Spencer cohomologies and symmetries
L. V. Zilbergleit, V. V. Lychagin
79
Contrasting solutions of singularly perturbed multipoint boundary-value problems with singularities
Yu. A. Konyaev
95
The periodic analog of Rolle's theorem for differential operators and approximation by $L$-splines
S. I. Novikov
102
Inequalities for derivatives of functions analytical in a strip
K. Yu. Osipenko
114
Bernstein widths for some classes of analytic functions
O. G. Parfenov
123
Uniform rational approximations and Hardy–Sobolev spaces
A. A. Pekarskii
132
Rings of endomorphisms and distributivity
A. A. Tuganbaev
141

Brief Communications
Closure of conical orbits
V. V. Slitinskii
153
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019